# SDR IPXA2024040108240

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 28,884 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Bs 1578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BULK CARGO COMPARTMENT LEFT AREA STA 1578 LBL 60 INBOARD. (REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.141 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
